MAUDE Adverse Event Report: CORDIS CORPORATION S.M.A.R.T.; STENT, SUPERFICIAL FEMORAL ARTERY

CORDIS CORPORATION S.M.A.R.T.; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number C14080SB
Health Effect - Clinical Codes Chest Pain (1776); Cardiac Tamponade (2226); Foreign Body In Patient (2687); Pericardial Effusion (3271)
Date of Event 06/08/2018
Type of Reportable Event Serious Injury
Event or Problem Description
A transhepatic biliary self-expandable smart control stent (7fr 14mm x 80mm) was inserted into the patient's left iliac vein in our interventional radiology suite.Three hours later the patient returned to our ir suite with chest pain.Under fluoroscopy it was discovered that the stent had migrated to the inferior vena cava-right atrial junction.Life-saving interventions were required to remove the stent.The patient had complications of cardiac effusion/tamponed, which required life saving surgery.

Brand Name
S.M.A.R.T.
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
CORDIS CORPORATION
14201 north west 60th avenue
miami lakes FL 33014
MDR Report Key7604841
Report Number7604841
Device Sequence Number19256182
Product Code NIP
UDI-Device Identifier20705032025055
UDI-Public(01)20705032025055
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/13/2018
Report Date (Section F) 06/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date09/30/2019
Device Model NumberC14080SB
Device Catalogue NumberC14080SB
Device Lot Number17724432
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/13/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO; NO OTHER THERAPIES
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age52 YR
Patient Weight90
Date Report Sent to FDA06/13/2018